NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"goodafternoom doc, I woke up feeling dizzy & nauseaus, I have taken malaria drugs a bit relieved but still feeling dizzy"

    User Avatar
    A 45 years year old male asked:
    2 years ago
    goodafternoom doc, I woke up feeling dizzy & nauseaus, I have taken malaria drugs a bit relieved but still feeling dizzy
    Dr. Idrees G answered:
    2 years ago
    hello,sorry about this.what antimalarial did you take?the dizziness could be from the drugs or from the malaria itself.Ensure you rest well and eat well during the course of treatment. tell us the drug you used so we can know if its okay.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app